Financial modeling with heavy-tailed stable distributions
Version of Record online: 21 DEC 2013
© 2013 Wiley Periodicals, Inc.
Wiley Interdisciplinary Reviews: Computational Statistics
Volume 6, Issue 1, pages 45–55, January/February 2014
How to Cite
Nolan, J. P. (2014), Financial modeling with heavy-tailed stable distributions. WIREs Comp Stat, 6: 45–55. doi: 10.1002/wics.1286
- Issue online: 23 DEC 2013
- Version of Record online: 21 DEC 2013
- Manuscript Accepted: 22 NOV 2013
- Manuscript Revised: 8 NOV 2013
- Manuscript Received: 20 AUG 2013
- Cornell University, Operations Research & Information Engineering. Grant Number: W911NF-12-1-0385
- Army Research Development and Engineering Command
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!